# SDR 95FDEA00224

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREATER THAN 10 PERCENT MATERIAL LOSS INDICATION NOTED AT BS 441 CIRCUMFERENTIAL SPLICE FWD SKIN PANEL BETWEEN STR 1920R.  REPAIRED AFT UPR SKIN STA 440 STR 19 IAW FEDEX SRM 53-30-3 AND INITATED PART 5 OF 7-5330-7-2319G FOR BS 441 BETWEEN STR 19-20 FWD SKIN.
